MathSciNet Relay Station
MathSciNet bibliographic data
MR2054351 (2005d:65235) 65N99 (35J05 35Q30)
Ying, Lexing; Biros, George; Zorin, Denis A kernel-independent adaptive fast multipole algorithm in two and three dimensions. J. Comput. Phys. 196 (2004), no. 2, 591–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement